# SDR FDEA202303010612

- Difficulty date: March 1, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER WING SKIN CUT OUT AT THE FUEL ACCESS PANEL FWD OUTBOARD CORNER HAS A   .100 IN. CRACK. (MARKED) REPAIRED CRACKED SKIN PER SRM 57-40-01-2R REPAIR 18 FIGURE 203, AND E.A.#:1-5730-  T0373789.
